MathSciNet Relay Station
MathSciNet bibliographic data
MR586661 (81j:05024) 05A19 (33A30)
Verma, A.; Jain, V. K. Transformations between basic hypergeometric series on different bases and identities of Rogers-Ramanujan type. J. Math. Anal. Appl. 76 (1980), no. 1, 230–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement